Alert archive / Mississippi / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

July 22, 2016George County, Mississippi

NWS Mobile, AL issued this special weather statement at Jul 22, 2016, 1:22 PM CDT for George County, Mississippi. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2016, 1:22 PM CDT (18:22 UTC)
Expired
Jul 22, 2016, 2:00 PM CDT
In force
38 min
Issued by
NWS Mobile, AL

County George County, MS

The radar

The Mobile radar (KMOB), 38 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2510 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

095 
WWUS84 KMOB 221822
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
122 PM CDT FRI JUL 22 2016
 
ALZ261-263-MSZ076-079-221900-
MOBILE INLAND AL-MOBILE CENTRAL AL-GREENE MS-GEORGE MS-
122 PM CDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN MOBILE...EASTERN GEORGE AND SOUTHEASTERN GREENE COUNTIES
UNTIL 200 PM CDT...

AT 121 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF LEAKESVILLE...MOVING SOUTH AT 15 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WILMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3076 8858 3112 8857 3113 8843 3111 8843
      3111 8835 3077 8827
TIME...MOT...LOC 1821Z 354DEG 20KT 3106 8846 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jul 22, 1:06 PM CDT, 16 minutes earlier.

Area forecast discussion, Jul 22, 1:06 PM CDT, 16 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
106 PM CDT FRI JUL 22 2016

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...MVFR to IFR conditions will prevail through the
remainder of the afternoon in and around scattered showers and
thunderstorms. VFR conditions develop tonight with scattered showers
and storms expected to redevelop during the day on Saturday, /13

&&

.PREV DISCUSSION... /issued 922 AM CDT FRI JUL 22 2016/

DISCUSSION...See updated information for land and marine areas below.

UPDATE...An early start to the morning convection. Current
thunderstorm coverage observed to be highest over southwest portion
of area and closer to the coast in areas where mlcape values are
highest and range in from 1000-1500 j/kg (a little less post
initiation). the initiation is very driven by outflow boundaries and
most deep convection now is fairly weak to modest with a few storms
producing very localized winds up to 40 mph. Thunderstorm motion is
to the south and southwest. Over the next several hours...main
impacts will be up to two inches of rain in an hour on an isolated
basis and in some cases prolific cloud to ground lightning. no doubt
the cloud cover will temper today's heat and maximum amount of thermodynamic
instability that could have been fully realized. So...this should
help to keep updraft intensity down a bit compared to yesterday
afternoon when sbcapes reached 5000 j/kg (3500-4000 for mlcapes).
Will assess need to modify max temps for this afternoon. /23 jmm

MARINE...Main impacts next few hours will be thunderstorms over
mobile bay...its nearshore waters and the mississippi sound.
Again...moving to south and southwest. Waterspouts are possible
through noon and again later this afternoon on fast moving outflow
boundaries that may traverse the marine area. Otherwise outside of
storms...expect south winds to increase to 8 to 13 knots generally
with seas generally 1 to 2 feet (higher near thunderstorm squalls).
New coastal waters package out shortly. /23 jmm

PREV DISCUSSION... /issued 615 AM CDT FRI JUL 22 2016/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...General vfr conditions expected through the forecast.
Local drops into mvfr levels during the day/evening in isolated to
scattered tsra, along with strong variable direction winds. Fog
likely after 06z, especially in localities that receive heavy rains
today.

/16

PREV DISCUSSION... /issued 452 AM CDT FRI JUL 22 2016/

NEAR TERM /Now Through Friday night/...A weak shortwave moves south
over the fa today into this evening, rotating around an upper high
centered over the Central/Southern plains. With insolation today
limited by mid/upper level cloud cover, especially over western
portions of the fa, helping to counter-balance subsidence from the
upper high over the plains, temperatures closer to seasonal expected.
With a general northerly flow expected to control movement of the
storms, areas near the coast will see some Gulf breeze induced
showers enhancing the precip, but am not expecting this to move very
far inland. Most of todays activity is expected to form over and
north of the fa, then move south. Enough instability is expected to
be present (1000-1500j/kg mean layer Capes) for isolated strong to
severe pulse type thunderstorms. As for coverage, have went with a
blend of the dry NAM and wet ECMWF, creating a high end chance for
pops today.

Into this evening, with the activity from the last several days
lasting into the evening hours more than guidance was advertising,
have went above guidance, mainly for the first few hours. Have stuck
close with guidance temps, with nothing to suggest deviating
significantly, especially with mid/upper level cloud debris from any
activity to the north moving over the fa.

Looking at heat index values for the day, moisture levels remain
high enough for heat indices to generally rise into the 102 to 106
degree range, with a few localities rising into the 108 to 110
degree range. At this point, we do not expect enough general 108+
coverage to warrant a heat advisory. /16

SHORT TERM /Saturday Through Sunday night/...The upper level ridge
of high pressure will continue to flatten and retrograde westward
over the Four Corners Region and Desert Southwest through the
weekend, but the associated ridge axis should still continue to
stretch eastward across the Central and Southern Plains and into the
Tennessee Valley. An upper level trough/low located off the Eastern
Seaboard is meanwhile forecast to slowly move southwestward toward
the FL Peninsula through Sunday night. Our forecast area will remain
between these features through the weekend, with a generally weak
northeast to east flow aloft prevalent across our region. A series of
mid level impulses will continue to translate across our forecast
area within this mid level flow pattern and will interact with a
continued deeply moist airmass with precipitable water values
generally averaging between 1.75" and 2.0", ample afternoon
instability (MLCAPE values between 1500-2500 J/KG), and remnant
boundaries/the seabreeze to result in scattered showers and
thunderstorms both Saturday and Sunday afternoons. We have generally
kept coverage in the 30-40% range both days, tapering off to 20% or
less in the evening/overnight hours. A few storms could be strong or
perhaps briefly severe at times with strong to locally damaging
winds, frequent lightning and very heavy rainfall each afternoon.

Otherwise, hot and humid conditions will persist into the weekend
with daytime highs mostly in the mid 90s over inland areas, and
around 90 to the lower 90s over the coast and beaches. Afternoon heat
indices will remain elevated in the 100-105 range, with isolated
occurrences up to around 108 both days. Lows both nights will
continue to range in the lower to mid 70s inland and in the upper 70s
to around 80 near the immediate coast and beaches. /21

LONG TERM /Monday Through Thursday/...The above mentioned upper
level low over the FL Peninsula Sunday is forecast to translate
westward across the northern Gulf of Mexico Monday, and toward the
northwest Gulf, southern LA and southwestern MS vicinity by Tuesday.
Lift to the north of this feature along with convergence along the
seabreeze may favor slightly better convective coverage around our
region Monday afternoon, but for now left POPs generally in the
scattered (40%) coverage range across most locations, but these may
need to be increased dependent on the positioning of the upper low.
Plentiful moisture and instability remains in place Tuesday through
Thursday as periodic shortwave impulses move over the area within
weak flow aloft between the departing upper trough to the west and a
building upper level ridge over the Western Atlantic. We will
maintain a chance of showers and storms across the area during the
day, tapering to slight chance at night through the extended period.
Little change in the seasonably warm/humid conditions is otherwise
expected, with daily highs continuing to range from the lower to mid
90s inland, and around 90 coast, with lows in the 70s at night. /21

MARINE...A weakly organized surface ridge will continue to stretch
west over the Southeastern states to Lower Mississippi River valley,
but am not expecting the ridge to be strong enough to bring an
organized southeast to south flow to area coastal waters. With the
generally light flow, little change in seas are expected. /16

&&

.MOB Watches/Warnings/Advisories...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jul 22, 6:27 AM CDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE MOBILE AL
627 AM CDT FRI JUL 22 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-231200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
627 AM CDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS MOST OF THE REGION
TODAY. TEMPERATURES IN THE LOW TO MID 90S OUTSIDE OF RAIN
AREAS...WITH AFTERNOON HEAT INDICES GENERALLY RANGING FROM AROUND
103 TO 107. ISOLATED LOCATIONS WILL LIKELY REACH AS HIGH AS 108 TO 110.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. A FEW STORMS
COULD BECOME STRONG TO MARGINALLY SEVERE WITH LOCALIZED STRONG TO
DAMAGING WINDS...POSSIBLY UP TO 50 TO 60 MPH. FREQUENT LIGHTNING AND
VERY HEAVY RAINFALL CAN ALSO BE EXPECTED WITH THE STRONGER STORMS.
MOST OF THE SHOWERS AND STORMS SHOULD END ACROSS THE AREA BY MID TO
LATE EVENING... WITH JUST A FEW LINGERING OVERNIGHT. MOVEMENT OF THE
STORMS WILL GENERALLY BE FROM THE NORTHEAST TO THE SOUTHWEST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED DAILY THUNDERSTORMS COULD BECOME STRONG AT TIMES...
ACCOMPANIED WITH BRIEF STRONG STRAIGHT LINE WINDS...FREQUENT CLOUD
TO GROUND LIGHTNING AND LOCALLY HEAVY RAINS.

AWAY FROM THE COOLING EFFECTS OF THUNDERSTORMS...ELEVATED HEAT INDEX
VALUES CONTINUE...CLIMBING INTO THE 102 TO 107 DEGREE RANGE ACROSS
SOME AREAS THROUGH THE WEEKEND. ISOLATED LOCATIONS COULD EXPERIENCE
SLIGHTLY HIGHER HEAT INDEX VALUES AROUND 110.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630>635-650-655-670-675-231200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
627 AM CDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE MOVING GENERALLY
SOUTHEAST TO SOUTH TODAY ACROSS AREA BAYS AND NEAR SHORE GULF
WATERS. WINDS...WAVES...AND SEAS WILL BE LOCALLY HIGHER NEAR THESE
SHOWERS AND THUNDERSTORMS. FREQUENT LIGHTNING AND LOWER VISIBILITIES
IN HEAVY RAIN CAN ALSO BE EXPECTED WITH ANY OF THE STRONGER MARINE
STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDS...WAVES...AND SEAS WILL BE LOCALLY HIGHER NEAR ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD. FREQUENT
LIGHTNING AND LOWER VISIBILITIES IN HEAVY RAIN CAN ALSO BE EXPECTED
WITH ANY OF THE STRONGER MARINE STORMS.

In the hours before

Special weather statement, Jul 22, 11:19 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1119 AM CDT FRI JUL 22 2016

ALZ264-266-221700-
BALDWIN CENTRAL AL-BALDWIN COASTAL AL-
1119 AM CDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN BALDWIN COUNTY UNTIL NOON CDT...

AT 1119 AM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR
ELBERTA...OR 8 MILES NORTHEAST OF FOLEY. THIS STORM WAS NEARLY
STATIONARY.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FOLEY...LILLIAN AND ELBERTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3029 8764 3049 8768 3056 8749 3049 8743
      3046 8742 3047 8741 3045 8740 3046 8739
      3042 8736 3041 8739 3040 8740 3040 8742
      3038 8743
TIME...MOT...LOC 1619Z 334DEG 2KT 3046 8756
Special weather statement, Jul 22, 11:25 AM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1125 AM CDT FRI JUL 22 2016

ALZ052-261-221715-
MOBILE INLAND AL-WASHINGTON AL-
1125 AM CDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH
CENTRAL MOBILE AND SOUTHEASTERN WASHINGTON COUNTIES UNTIL 1215 PM
CDT...

AT 1125 AM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR
CALVERT...OR 9 MILES NORTHEAST OF CITRONELLE...MOVING NORTHWEST AT
10 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CALVERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3115 8833 3134 8815 3118 8795 3116 8797
      3115 8797 3104 8807
TIME...MOT...LOC 1625Z 125DEG 7KT 3116 8809
Special weather statement, Jul 22, 11:55 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1155 AM CDT FRI JUL 22 2016

ALZ053-055-056-059-262-221730-
MONROE AL-CLARKE AL-ESCAMBIA AL-CONECUH AL-BALDWIN INLAND AL-
1155 AM CDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN CONECUH...NORTH CENTRAL BALDWIN...WESTERN MONROE...
WESTERN ESCAMBIA AND SOUTHEASTERN CLARKE COUNTIES UNTIL 1230 PM
CDT...

AT 1152 AM CDT...A LARGE AREA OF STRONG THUNDERSTORMS WAS LOCATED
NEAR URIAH AND FRISCO CITY STRETCHING NORTH AND SOUTH...MOVING WEST
AT 5 MPH OR LESS.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH SOME OF THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ATMORE...MONROEVILLE...FRISCO CITY...MCCULLOUGH...PETERMAN...URIAH...
EXCEL...REPTON...POARCH CREEK RESERVATION...I65 AND AL 113...
I65 AND AL 21...I65 AND US 84 AND I65 AND CR 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3143 8698 3100 8749 3100 8751 3127 8781
      3173 8735
TIME...MOT...LOC 1652Z 076DEG 6KT 3133 8745
Special weather statement, Jul 22, 12:25 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1225 PM CDT FRI JUL 22 2016

ALZ052-261-MSZ067-075-076-221800-
MOBILE INLAND AL-WASHINGTON AL-PERRY MS-WAYNE MS-GREENE MS-
1225 PM CDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN MOBILE...SOUTHWESTERN WASHINGTON...SOUTHEASTERN WAYNE...
GREENE AND EAST CENTRAL PERRY COUNTIES UNTIL 100 PM CDT...

AT 1220 PM CDT...ANOTHER LARGE AREA OF STRONG THUNDERSTORMS WAS
LOCATED OVER DEER PARK ALABAMA...STRETCHING WEST INTO PARTS OF
SOUTHEAST MISSISSIPPI...MOVING WEST AT 10 MPH OR LESS.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH SOME THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CITRONELLE...LEAKESVILLE...GULFCREST...DEER PARK...TIBBIE...
STATE LINE AND FRUITDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH SOME OF THESE
STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3139 8806 3097 8816 3113 8887 3149 8881
TIME...MOT...LOC 1720Z 097DEG 16KT 3125 8834
Special weather statement, Jul 22, 12:48 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1248 PM CDT FRI JUL 22 2016

ALZ055-056-059-221830-
MONROE AL-ESCAMBIA AL-CONECUH AL-
1248 PM CDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN CONECUH...SOUTH CENTRAL MONROE AND NORTHWESTERN ESCAMBIA
COUNTIES UNTIL 130 PM CDT...

AT 1248 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR REPTON...OR
11 MILES SOUTHEAST OF FRISCO CITY...MOVING SOUTH AT 10 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BREWTON...REPTON AND I65 AND AL 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3142 8740 3143 8713 3114 8699 3109 8747
TIME...MOT...LOC 1748Z 353DEG 10KT 3135 8723
Special weather statement, Jul 22, 1:22 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
122 PM CDT FRI JUL 22 2016

ALZ261-263-MSZ076-079-221900-
MOBILE INLAND AL-MOBILE CENTRAL AL-GREENE MS-GEORGE MS-
122 PM CDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN MOBILE...EASTERN GEORGE AND SOUTHEASTERN GREENE COUNTIES
UNTIL 200 PM CDT...

AT 121 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF LEAKESVILLE...MOVING SOUTH AT 15 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WILMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3076 8858 3112 8857 3113 8843 3111 8843
      3111 8835 3077 8827
TIME...MOT...LOC 1821Z 354DEG 20KT 3106 8846

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:14 PM CDTSpecial Weather StatementMOBChoctaw31 min
Jul 22, 7:38 AM CDTAreal Flood AdvisoryMOBEscambia3 hr
Jul 22, 8:10 AM CDTSpecial Weather StatementMOBMobile65 min
Jul 22, 8:43 AM CDTSpecial Weather StatementMOBMobile47 min
Jul 22, 9:04 AM CDTSpecial Marine WarningMOB56 min
Jul 22, 9:53 AM CDTSpecial Marine WarningMOB67 min
Jul 22, 10:26 AM CDTSpecial Weather StatementMOBMobile64 min
Jul 22, 10:49 AM CDTSpecial Marine WarningMOB56 min
Jul 22, 10:52 AM CDTSpecial Weather StatementMOBMobile38 min
Jul 22, 11:25 AM CDTSpecial Weather StatementMOBWashington50 min
Jul 22, 11:55 AM CDTSpecial Weather StatementMOBConecuh, Monroe35 min
Jul 22, 12:25 PM CDTSpecial Weather StatementMOBWashington35 min
Jul 22, 12:48 PM CDTSpecial Weather StatementMOBEscambia42 min
Jul 22, 1:24 PM CDTSpecial Weather StatementMOBEscambia51 min
Jul 22, 2:38 PM CDTSpecial Weather StatementMOBCovington67 min
Jul 22, 2:54 PM CDTSpecial Weather StatementMOBChoctaw51 min
Jul 22, 3:28 PM CDTSpecial Weather StatementMOBChoctaw62 min
Jul 22, 11:19 AM CDTSpecial Weather StatementMOBEscambia41 min
Jul 22, 6:01 PM CDTAreal Flood AdvisoryMOBOkaloosa119 min
Jul 22, 1:31 PM CDTSpecial Weather StatementMOBWayne59 min
Jul 22, 2:32 PM CDTSpecial Weather StatementMOBPerry58 min

Nearby

Special Weather Statements in Mississippi, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.